My penis have red sores?
it hurts to touch it!
I HAVE TO ANSWER YOU IN A HONEST WAY.I HAD A FRIEND WHO WENT THRU THE SAME THING .WELL HE HAD ORAL SEX WITH THIS GIRL HE REALLY DIDN'T KNOW.AND HIS PENIS GOT REALLY SORE TO THE POINT THAT HE COULDN'T TOUCH IT.IT HAD SORES ON IT AND THEY STARTED SPREADING..WHEN I FINALLY CONVINCED HIM TO GO TO THE DOCTOR HE HAD HERPES.HAVING SEX IN A ROUGH WAY OR GOING TOO FAST WOULD NOT CAUSE SOMETHING LIKE THAT UNLESS THERE WAS A SMALL CUT AND WITH THE SKIN PUSHING AND GRINDING AGIANST SOMETHING WOULD CAUSE IT.GO TO THE DOCTOR AND GET IT CHECK OUT NOW.IT'S BETTER TO BE SAFE THAN SORRY.
Yeah..appropriate a break romeo.and no touchy when she aint around either. Sounds similar to your wearing it out.and it may be getting too dry...
Sounds to me like you get a friction burn from doing it too fast. That or you could be allergic to the latex. Try a different speed and/or a different brand of condom. If it doesn't stir away, see a doctor.
Does the word, "doctor" exist in your vocabulary? If mine be like what you describe, I would not be sitting at a computer asking question, I would be in a doctor's organization getting checked out...and it could well be that your GF is going to be checked out also...Unless you are using sand as a lube, this is crazy...or be this a stupid joke?
ouch, dude dance to the doctor they should have a cream for that .
Next time you are going at it (after this heal of course) put a drop or 2 of lube inside the condom. It will help the cranium "glide" against the condom instead of rubbing and actually feel better than a rubber alone.
wow you probably gave the tip of your dick a reckless by going real swiftly and using the condom probably cause friction that created a impulsive
You may have a sexually transmitted disease or a mixture of other penile issues. Check out the resources for a complete list of the possible diseases and penile disorders.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...